PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994-1995 | 60 | 3 | 211-219
Tytuł artykułu

An equivalence theorem for submanifolds of higher codimensions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For a submanifold of $ℝ^n$ of any codimension the notion of type number is introduced. Under the assumption that the type number is greater than 1 an equivalence theorem is proved.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
60
Numer
3
Strony
211-219
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-07-05
poprawiono
1994-04-08
Twórcy
  • Institute of Mathematics, Pedagogical University, W. Pola 2, 35-959 Rzeszów, Poland
Bibliografia
  • [1] C. B. Allendoerfer, Rigidity for spaces of class greater than one, Amer. J. Math. 61 (1939), 633-644.
  • [2] F. Dillen, Equivalence theorems in affine differential geometry, Geom. Dedicata 32 (1988), 81-92.
  • [3] S. Kobayashi and K. Nomizu, Foundations of Differential Geometry, Vol. II (Appendix), Wiley, New York, 1969.
  • [4] K. Nomizu and U. Pinkall, Cubic form theorem for affine immersions, Results in Math. 13 (1988), 338-362.
  • [5] B. Opozda, Some equivalence theorems in affine hypersurface theory, Monatsh. Math. 113 (1992), 245-254.
  • [6] M. Spivak, A Copmprehensive Introduction to Differential Geometry, Vol. 5, Publish or Perish, 1979, 361-369.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv60z3p211bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.